DocServer

Items where Year is 1985

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: B | L
Number of items: 5.

B

Borwein, David and Borwein, Jonathan M. and Taylor, K. F. (1985) Convergence of lattice sums and Madelung's constant. J. Math. Phys., 26 . pp. 2999-3009.

Borwein, Jonathan M. (1985) Some modular identities of Ramanujan useful in approximating π. Proceedings of the American Mathematical Society, 95 . pp. 365-371. ISSN 0002-9939

Borwein, Jonathan M. and Strojwas, H. M. (1985) Tangential approximations. Nonlinear Analysis: Theory, Methods & Applications, 9 . pp. 1347-1366. ISSN 0362546X

Borwein, Jonathan M. and Tingley, D. A. (1985) On supportless convex sets. Proceedings of the American Mathematical Society, 94 . pp. 471-476. ISSN 0002-9939

L

Lazar, Aldo J. and Tsui, S.-K. and Wright, Steve (1985) A cohomological characterization of finite-dimensional C\ast-algebras. J. Operator Theory, 14 (2). pp. 239-247.

This list was generated on Thu Mar 30 04:09:38 2017 AEDT.